Hail, Todd
- When
- August 10, 4:35 PM CST
- Where
- Todd County, Bertha
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 46.267, -95.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 10, 1:35 AM CST, 15 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 235 AM CDT SUN AUG 10 2003 FORECAST CONCERN NEAR TERM...CONVECTIVE CHANCES AND TEMPERATURES. SHORT WAVE PROGGED TO DROP OVER THE CWA TODAY. THIS SHOULD GENERATE SCATTERED SHOWERS AND THUNDERSTORMS OVER MUCH OF THE AREA. APPEARS BEST CHANCES SHOULD BE OVER EASTERN SECTIONS. MODEL POPS RATHER HIGH. WILL SEE SCATTERED ACTIVITY...WITH LOWER QPFS. EXPECT LOTS OF CLOUDS TODAY AS WELL...WITH LITTLE HEATING. WILL TRIM TEMPERATURES A BIT TODAY. LOOKS LIKE ACTIVITY SHOULD DROP TO THE SOUTHEAST TONIGHT WITH LINGERING CHANCE FAR SOUTHEAST CWA INTO MONDAY. CURRENT FORECAST TREND LOOKS GOOD HERE. LITTLE CHANGES NEEDED TO LATER PERIODS AS UPPER RIDGE BUILDS BACK ACROSS THE AREA. .MSP...NONE.
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-111135- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 535 AM CDT SUN AUG 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY ACROSS PORTIONS OF SOUTH AND CENTRAL MINNESOTA AND WESTERN WISCONSIN...AND PERSIST INTO THIS EVENING OVER EAST CENTRAL MINNESOTA AND PART OF WEST WISCONSIN. THERE IS A SLIGHT CHANCE THAT A FEW OF THESE THUNDERSTORMS...COULD PRODUCE DAMAGING WINDS AND HAIL THREE-QUARTERS OF AN INCH...OR LARGER DURING SUNDAY AFTERNOON. THE THREAT AREA IN SOUTHWEST MINNESOTA IS GENERALLY SOUTH AND WEST OF A LINE FROM CANBY TO REDWOOD FALLS TO SLEEPY EYE SOUTHWARD TO NEAR FAIRMONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS PART OF SOUTHWEST MINNESOTA. WET
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
0334 PM CDT SUN AUG 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0320 PM ALBERT LEA MN 0.25 IN HAIL
08/10/03 FREEBORN 3.75 INCHES RAIN IN 30
MINUTES ON WEST SIDE OF
ALBERT LEA.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SUN AUG 10 2003
UPDATED RAINFALL AMOUNT
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0320 PM ALBERT LEA MN 0.25 IN HAIL
08/10/03 FREEBORN 4.8 INCHES RAIN BETWEEN
300 PM AND 400 PM ON THE
WEST SIDE OF ALBERT LEA.
TDKThe Minneapolis radar (KMPX), 196 km away, was scanning. The volume nearest the first event began at 22:35 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2003Every state in 2003This day in weather historyWarnings in Minnesota, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5368971.